Article citationsMore>>

A. V. Levy and A. Montalvo, “The Tunneling Algorithm for the Global Minimization of Functions,” The SIAM Journal on Scientific and Statistical Computing, Vol. 6, No. 1, 1985, pp. 15-29.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top